# SDR CALA2025052004839

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N27520
- Make and model: Boeing 737-9
- Aircraft serial: 64498
- Aircraft time: 14,840 hours, 4,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTING NEAR 38C IS BROKEN AND LAYING ON THE SEAT. SECURED THE EMERGENCY PATH LIGHTING ON SEAT 28C
